# SDR FDEA2019101082503

- Difficulty date: August 11, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB7441
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK AREA UPPER SURFACE, APPROX. BS 1229, LBL15 - 20 CORRODED.   FOUND ON UPPER TANK SURFACE AND AROUND SEVERAL FASTENERS.  REMOVED SURFACE CORROSION IAW SRM 57-00-01 AND BLENDED OUT IAW EA 1-5730-T0348981.
